RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 6, Number 3  


The reducibility of multifrequency systems of differential equations with summable series
E. A. Grebenikov, F. K. Vaskan
403
Optimal realization of a given process by a discontinuous exit signal of a transmission system
S. T. Zavalishchin
412
The stabilization of linear systems with stochastic properties
I. Ya. Kats
420
On the theory of Painlevé's equations
N. A. Lukashevich
425
Conditional stability on a finite interval of time
S. S. Belyavsky
431
Certain boundary value problems with conditions at infinity
È. G. Khalikov
435
Almost differentiability, with respect to parameters, of the solutions of a certain differential equation
N. A. Ivanov
443
Sufficient conditions for the absence of integral cycles for dynamical systems on manifolds
V. S. Medvedev
454
Behavior of solutions in the large of a certain automatic control system
M. A. Balitinov
467
An application of Galerkin's method to the integration of systems of nonlinear ordinary equations
È. I. Kucherenko
475
Stokes multipliers for various systems of linear differential equations. I
V. R. Smilyanskii
483
The expansion in principal functions of a nonselfadjoint differential operator of order $2n$ with spectral singularities
G. M. Kesel'man, V. È. Lyantse
497
Selfadjointness of operators that are generated by the Schrödinger equation and by inhomogeneous boundary conditions on a part of the boundary
V. V. Barkovskii
513
The representability of boundary value problems in the form of systems of section-problems
Yu. A. Dement'ev
525
A solution of the stationary problem of the theory of heat conductivity for wedge-shaped bodies with a boundary condition of the third kind
B. A. Vasil'ev
531
The summability of Fourier series for functions from $L_p$ in terms of eigenfunctions
Sh. A. Alimov
538
A certain method of constructing the solution of an integral equation of the first kind
S. I. Mel'nik
548

Short Communications
The relative distribution of the solutions of two stationary linear differential systems
Yu. S. Bogdanov, A. F. Naumovich
552
On the generalization of a certain theorem of N. N. Bogoljubov on averaging
Hoang Van Tao
555
Parametric functions of several matrices and of a countable set of matrices
V. N. Laptinskii
558
Theorems on the estimation of the invariant $A_1$ of the characteristic equation for an $n$th order linear homogeneous differential equation with $\omega$-periodic coefficients
G. A. Los'
561
A solution of the stability problem for a system of linear differential equations with $\pi $-periodic coefficients by means of the $\pi /4$-characteristic equation
G. A. Los'
565
The method of differentiation with respect to a parameter as applied to the problem of determining periodic solutions of differential equations
L. N. Karmov
569
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019